Ask a doctor

Is This Hemosiderin Staining Due to Beltero Under Eye Filler? (photo)

I had Beltero filler under my eyes and had really bad bruising. I did Arnica oral and gel and the bruise is gone but now I'm left with what appears to look like a brownish especially under the left eye and also a patch under the right eye. It appears the stains are where the injections caused bruising.

Doctor Answers (1)

Hemosiderin Staining after Belotero

+1

Hi Hlifee.  It certainly appears that the darkening under the eyes is in the same location as the bruising.  This bruising and subsequent darkening normally occurs when you inject Belotero very superfically (near the surface of the skin).  While the product is designed to be injected very near the surface, under the eyes, it does not work out well as we have tried it ourselves for fine lines in that area.  Better off sticking to a filler like Restylane and just adding more volume rather than trying to chase the lines with Belotero.  

View the photos below for some examples of tear trough under eye procedures.  Also, to get rid of the brown staining, we use q-switched lasers.  Works very well in a couple/few treatments.

Web reference: http://www.celibre.com/RestylaneInjectionsBeforeAfterPicturesPhotos.aspx

Los Angeles Facial Plastic Surgeon
5.0 out of 5 stars 6 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...